MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED

TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED
Catalog Number PMKEM1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a promark endo motor is not running correctly, speed of device is not normal.No injury.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction has caused file separation.Since separation of a file could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.

Brand Name
PROMARK ENDO MOTOR
Common Device Name
HANDPIECE, DIRECT DRIVE, AC-POWERED
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24637468
Report Number2320721-2026-00025
Device Sequence Number9842787
Product Code EKX
UDI-Device IdentifierD716PMKEM11
UDI-PublicD716PMKEM11
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPMKEM1
Device Lot NumberEMT20231027-082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/17/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown